# SDR MASA200800119

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 12,125 hours, 7,993 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7401 CLE - NOISE AT ROW 12 RT SIDE ALONG WITH ODOR IN CABIN AND COCKPIT.  MX INSPECTED AREA, NO NOISE NOTED AND NO DAMAGE.
